MAUDE Adverse Event Report: MIZUHO OSI ADVANCED CONTROL I-BASE, DC; OPERATING TABLE

MIZUHO OSI ADVANCED CONTROL I-BASE, DC; OPERATING TABLE
Model Number 5803
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 08/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the table top fell wth a patient on during surgery.The reporter indicated that the issue occured with the pin at the h-frame of the table.Patient coded 20 minutes later but the reporter was not sure if this was due to the drop of because of the surgery.
 
Additional Manufacturer Narrative
The device was evaluated by the field service engineer and no issues were found with the functioning of the device.Based on the information received from the investigation, it was found that the t-pin was not completely engaged to secure and lock the h-frame which led to the falling of the table top during the surgery.We believe this was an user error as there are instructions in the owner's manual regarding locking the t-pin and warning(s) that state the following- "failure to install the t-pin properly through one side of the h-frame completely through the table top mounting tune and then through the opposite side of the h-frame with the drop lock visible and pivoting freely may result in harm to the patient, healthcare worker or the device" the details of the patient and their health status were not disclosed by the hospital personnel.
 
Event or Problem Description
It was reported that the table top fell wth a patient on during surgery.The reporter indicated that the issue occured with the t-pin at the h-frame of the table.Patient coded 20 minutes later but the reporter was not sure if this was due to the drop of because of the surgery.

Brand Name
ADVANCED CONTROL I-BASE, DC
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
5104291500
MDR Report Key15245982
Report Number2921578-2022-00014
Device Sequence Number17594500
Product Code JEA
UDI-Device Identifier00842430106026
UDI-Public00842430106026
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5803
Device Catalogue Number5803
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2022
Supplement Date Received by Manufacturer08/16/2022
Initial Report FDA Received Date08/17/2022
Supplement Report FDA Received Date11/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/23/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown